# SDR 2011FA0000528

- Difficulty date: August 1, 2011
- Submitted: August 17, 2011
- Operation: General aviation
- Aircraft: N682AC
- Make and model: Cessna 208B
- Aircraft serial: 208B1027
- Aircraft time: 3,000 hours, 1,600 cycles
- Engine: Pwa PT6A114A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Condition: Damaged
- Location: Engine
- Part time: 3,000 hours, 1,600 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ALUMINUM, STANDARD, 470 RIVETS ATTATCHING THE GASKET ON THE INTAKE SHROUD HAVE CORRODED HEADS THAT SEPERATED AND WERE SUCKED INTO THE COMPRESSOR THROUGH THE SCREEN AND CAUSING DAMAGE TO FIRST STAGE COMPRESSOR WHEEL.  COMPRESSOR WHEEL WAS REPAIRED.
